# SDR 03296317

- Difficulty date: October 23, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- Engine: Garrtt TPE331*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING TAKEOFF CREW RECEIVED A LT ENGINE LOW OIL PRESSURE WARNING.  CREW PERFORMED IN FLIGHT SHUT DOWN AND DECLARED EMERGENCY. FLIGHT LANDED WITHOUT INCIDENT.
